Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Plaquinil and Arm Pain
lex16420 posted:
I've been taking Plaquinil for 1 month now after being allergic to sulphasalazine. This week I've had horrible pain in my arms. I can't even lift a drink or carry a plate. My face also started to swell a bit. My doctor told me to stop taking it, so now I'm on to med trial number 3. It's very frustrating. 10mg of prednisone and tylenol have me feeling great. I feel sick the whole time I'm on dmards. I'm not understanding the process here.

SallyDStanley responded:
My doctor put me on prednisone and I became so swollen that I have huge stretch marks on my stomach and all the way down to my legs. My friends that have had babies have less stretch marks than me. SO be careful with the prednisone...if you start to notice any stretch marks your doctor.
potterpot responded:
Lex, I was on Plaquinil and brock out in a bad rash,I had to go to a Dermataligest for a Biopsy. Ras was all over body. Methro I can't take very bad cough, and many other meds either my liver enzimes went to high or just had trouble

Helpful Tips

Dry eyes and dry mouthExpert
Patients with RA may develop dryness of the eyes and mouth due to a condition called secondary Sjogrens Syndrome. The dryness is due to ... More
Was this Helpful?
39 of 46 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.